MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC. MCKESSON BRANDS; NEEDLE, SAFETY PREVENT HT 25GX1"

SOL-MILLENNIUM MEDICAL INC. MCKESSON BRANDS; NEEDLE, SAFETY PREVENT HT 25GX1"
Catalog Number 16-N251S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 11/06/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the customer that after using the needle to administer a flu shot, the needle broke at the hub and employee received a small scratch to his right pinkie finger.

Brand Name
MCKESSON BRANDS
Common Device Name
NEEDLE, SAFETY PREVENT HT 25GX1"
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC.
lawrenceville,
GA 30043
MDR Report Key20799082
Report Number1451040-2024-00050
Device Sequence Number6764153
Product Code FMI
UDI-Device Identifier10612479244624
UDI-Public10612479244624
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/27/2024
Report Date (Section F) 11/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number16-N251S
Device Lot NumberCSOA06-04
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/07/2024
Device Age41 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer11/27/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/27/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA11/27/2024